# SDR YENA2007022

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N528JB
- Make and model: Airbus A320-232
- Aircraft serial: 1591
- Aircraft time: 22,433 hours, 8,143 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2766GM
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 22,433 hours, 8,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLT 426 AFTER TAKEOFF, HYD GREEN RSVR LO LEVEL ECAM, ZERO QTY INDICATED.  FOUND HYD LINE 2766GM LEAKING.  REMOVED AND REPLACED HYD LINE 2766GM IAW AMM 32-31-00, LEAK CHECK OK. OPS CHECK NORMAL.
